# SDR DALA2025031301960

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 51,376 hours, 41,963 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORROSION FOUND DURING INSPECTION OF RH WING AFT LOWER SKIN. CONTACT LIAISON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT PER INSPECTION FC5720-01103. SUMMARY SEE NRC 004-0001:5720-01103- 01B/001 00001: COMPLIED WITH PRI 624368-14AD REV 0, PRI 624368-14AD REV 1, PRI 624368-14AD REV 2, PRI 624368-14AD REV 3, PRI 624368-14AD REV 4, AND ER/A 624368-14AD REV ORIGINAL. ORIGINAL MATERIAL THICKNESS .180 MATERIAL REMOVED .060. CORROSION LEVEL 1. (LP #0854618)
